Alert archive / Florida / Tornado Warnings in 2008

Tornado Warning 29, NWS Miami, FL

August 18, 2008Miami-Dade County, Florida

NWS Miami, FL issued this tornado warning at Aug 18, 2008, 2:52 PM EDT for Miami-Dade County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2008, 2:52 PM EDT (18:52 UTC)
Expired
Aug 18, 2008, 3:15 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 44 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 18, 12:30 PM EDTTornado WatchSPC10 hr

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2466 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2466 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KMFL 181852
TORMFL
FLC086-181915-
/O.NEW.KMFL.TO.W.0029.080818T1852Z-080818T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIAMI FL
252 PM EDT MON AUG 18 2008

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.

* UNTIL 315 PM EDT

* AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH
  OF ROYAL PALM RANGER STATION...MOVING NORTHWEST AT 41 MPH.


* THE TORNADO WILL BE NEAR...
  ROYAL PALM RANGER STATION BY 305 PM EDT...
  AND SURROUNDING COMMUNITIES.

SOUTH FLORIDA TROPICAL CYCLONE TORNADOES MAY AT TIMES BE SMALL AND 
NARROW BUT THEY ARE STILL DANGEROUS. THEY CAN EASILY FLIP A VEHICLE 
OR TRAILER OR CAUSE LARGE TREES TO FALL. TAKE COVER INSIDE A STURDY 
BUILDING IMMEDIATELY.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2539 8088 2542 8088 2551 8074 2525 8042
      2523 8048 2520 8049 2521 8053 2519 8054
      2519 8059 2518 8062 2519 8063 2518 8064
TIME...MOT...LOC 1851Z 132DEG 35KT 2524 8056

$$

GS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Aug 18, 2:37 PM EDT, 15 minutes earlier.

Area forecast discussion, Aug 18, 2:37 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT MON AUG 18 2008

.DISCUSSION...T.S. FAY BEGINNING TO MOVE INTO THE FL STRAITS AND
THIS TREND APPEARS TO BE RIGHT ON TRACK WITH THE CURRENT FCST FROM
NHC/TPC. THIS WILL BRING ABUNDANT RAINFALL ACROSS S FL AS CLEARLY
EVIDENT ON SATELLITE IMAGERY AND KAMX 88-D AS WELL AS SURROUNDING
RADARS. WINDS WILL ALSO BE ON THE INCREASE AS FAY PASSES NEAR KEY
WEST AND THEN OFF THE SW CST OF THE PENINSULA AS THE STORM TURNS
MORE TO THE NORTH IN DIRECTION ACROSS THE GULF COASTAL REGION OF
THE CWA. THIS PLACES ALL OF S FLA IN THE NE QUADRANT OF THE STORM
WHICH FAVORS INCREASING SHEAR AND THE THREAT FOR TORNADOES. ALL
ADVISORIES THAT HAVE BEEN ISSUED AND MAV GUIDANCE ALSO APPEARS TO
BE IN LINE WITH THE CURRENT FCST SO THROUGH TUESDAY NIGHT NOT MANY
CHANGES TO WHAT HAS ALREADY BEEN STATED. BEYOND TUESDAY NIGHT IS
REALLY UP IN THE AIR AT THIS TIME. THE GFS AND NAM HAVE THE SYSTEM
MOVING ACROSS THE FL PENINSULA AND BY WEDNESDAY EMERGES IN THE
ATLANTIC AND THEN STALLS WITH THE GFS TAKING IT BACK TO THE WEST
INTO THE NE GULF BY NEXT WEEKEND. THE ECMWF ALSO STALLS FAY IN THE
ATLANTIC AND THEN DRIFTS IT BACK TO THE NW INTO THE SE U.S. SO
WITH SUCH HUGE DIFFERENCES IN THE EXTENDED, DO NOT PLAN TO MAKE
CHANGES AT THIS TIME AND WILL LEAN BACK TOWARDS CLIMO.

&&

.AVIATION...OUTER RAINBANDS FROM TROPICAL STORM FAY ARE ALREADY
BEGINNING TO AFFECT PORTIONS OF THE SOUTH FLORIDA TRACONS THIS
AFTERNOON...BUT CONFIDENCE IS NOT HIGH ENOUGH TO INCLUDE MORE THAN
VCTS/CB AT THIS TIME. OTHERWISE...EXPECT VFR CIGS TO DEVELOP OVER
ALL TERMINALS IN ADVANCE OF APPROACHING TROPICAL SYSTEM...AND
GRADUALLY LOWER THROUGH END OF THE FORECAST PERIOD...WITH MVFR
CIGS ANTICIPATED BY LATE MONDAY MORNING. RAIN/THUNDERSTORM CHANCES
WILL ALSO BE ON THE INCREASE...BUT WILL ONLY INCLUDE VCSH AT THIS
TIME DUE TO UNCERTAINTIES IN TIMING. SURFACE WINDS WILL VEER FROM
E TO SE BY END OF FORECAST...WITH SPEEDS ALSO INCREASING TO 15G25
KNOTS.

&&

.MARINE...AS FAY MOVES ACROSS THE REGION THROUGH EARLY WEDNESDAY
MORNING ROUGH MARINE CONDITIONS CAN BE EXPECTED. SEAS ARE EXPECTED
TO BUILD TO AROUND 12 FEET IN THE GULF COASTAL WATERS AND TO
AROUND 10 OR 11 FEET IN THE ATLANTIC COASTAL WATERS BY TONIGHT. THE
SYSTEM WILL EXIT WEDNESDAY MORNING WITH DECREASING SEAS AS IT DOES
SO.

&&

.FIRE WEATHER...NO PROBLEMS OR CONCERNS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  74  86  74  90 / 90 80 60 60
FORT LAUDERDALE  75  86  74  90 / 90 80 60 50
MIAMI            75  86  75  90 / 90 80 60 50
NAPLES           74  85  78  87 / 90 90 70 40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH TUESDAY EVENING FOR FLZ063-FLZ066-FLZ067-
     FLZ068-FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-
     FLZ168-FLZ172-FLZ173-FLZ174.

     TROPICAL STORM WIND WARNING UNTIL 8 AM EDT WEDNESDAY FOR FLZ063-
     FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074.

     HURRICANE WARNING FOR FLZ069-FLZ075.

     TROPICAL STORM WARNING FOR FLZ168-FLZ172-FLZ173-FLZ174.

     HURRICANE WATCH FOR FLZ174.

     TORNADO WATCH FOR ALL ZONES UNTIL 11 PM EDT.

AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
     AMZ671.

GM...HURRICANE WARNING FOR GMZ656-GMZ657-GMZ676.

&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...70/DD
Hazardous weather outlook, Aug 18, 12:52 PM EDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1252 PM EDT MON AUG 18 2008

FLZ063-066>075-168-172>174-182215-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1252 PM EDT MON AUG 18 2008

...HURRICANE WARNING SOUTHWEST FLORIDA GULF COAST...
...TROPICAL STORM WARNING REMAINDER MAINLAND SOUTH FLORIDA...
...FLOOD WATCH FOR MAINLAND SOUTH FLORIDA THROUGH TUESDAY...
...TORNADO WATCH FOR MAINLAND SOUTH FLORIDA THROUGH 11 PM EDT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL
WEATHER SERVICE IN MIAMI TO GET DETAILS ABOUT THE WEATHER EFFECTS
ON SOUTH FLORIDA FROM THIS TROPICAL STORM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TROPICAL STORM FAY WILL STILL AFFECT SOUTH FLORIDA TUESDAY, SEE
THE LATEST MIAMI HURRICANE LOCAL STATEMENT.

SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON
FROM WEDNESDAY THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS
WILL BE THE PRIMARY RISKS FROM THE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY THROUGH TUESDAY AS
TROPICAL STORM FAY AFFECTS SOUTH FLORIDA.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Aug 18, 9:08 AM EDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
908 AM EDT MON AUG 18 2008

FLZ073>075-173-174-181400-
MAINLAND MONROE FL-FAR SOUTH MIAMI-DADE COUNTY FL-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE FL-COASTAL MIAMI-
DADE COUNTY FL-
908 AM EDT MON AUG 18 2008

...STRONG THUNDERSTORMS MOVING ONSHORE ACROSS SOUTHERN MIAMI-DADE...

AT 905 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES SOUTHEAST
OF KEY BISCAYNE TO 11 MILES EAST OF HOMESTEAD BAYFRONT PARK TO OCEAN
REEF TO 5 MILES NORTHWEST OF ROUTE 1/CARD SOUND ROAD S...MOVING
NORTHWEST AT 36 MPH.

THESE STORMS WILL AFFECT...

TURKEY PT...
HOMESTEAD BAYFRONT PARK...
HOMESTEAD MIAMI SPEEDWAY...
BLACK PT...
CUTLER BAY...
KEY BISCAYNE...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

LAT...LON 2573 8021 2572 8024 2560 8031 2548 8034
      2540 8032 2539 8023 2553 8018 2553 8017
      2537 8023 2539 8029 2527 8039 2520 8049
      2521 8053 2519 8056 2540 8099 2572 8066
      2579 8032 2571 8015 2567 8015
TIME...MOT...LOC 1308Z 119DEG 32KT 2553 7994 2549 8019
          2540 8029 2524 8045

GS
Special weather statement, Aug 18, 10:17 AM EDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1017 AM EDT MON AUG 18 2008

FLZ063-066>068-181445-
HENDRY FL-GLADES FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
1017 AM EDT MON AUG 18 2008

...STRONG THUNDERSTORMS MOVING ACROSS INLAND PALM BEACH COUNTY...

AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
OKEELANTA TO ROYAL PALM BEACH...MOVING NORTHWEST AT 20 MPH.

THESE STORMS WILL AFFECT...

OKEELANTA...
BELLE GLADE...
LAKE HARBOR...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

LAT...LON 2673 8020 2649 8086 2674 8113 2680 8095
      2671 8082 2671 8078 2669 8074 2672 8073
      2677 8075 2678 8072 2675 8071 2676 8070
      2681 8070 2687 8063 2695 8061 2697 8038
TIME...MOT...LOC 1417Z 137DEG 18KT 2659 8084 2677 8030

GS
Special weather statement, Aug 18, 10:58 AM EDT, 3 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1058 AM EDT MON AUG 18 2008

FLZ073-074-173-174-181530-
FAR SOUTH MIAMI-DADE COUNTY FL-METROPOLITAN MIAMI DADE FL-
INLAND MIAMI-DADE FL-COASTAL MIAMI-DADE COUNTY FL-
1058 AM EDT MON AUG 18 2008

...STRONG THUNDERSTORMS MOVING ONSHORE MIAMI-DADE...

AT 1053 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PERRINE TO HOMESTEAD
BAYFRONT PARK...MOVING NORTHWEST AT 40 MPH.

THESE STORMS WILL AFFECT...

BLACK PT...
THE FALLS...
WESTWOOD LAKES...
KENDALE LAKES...
MICCOSUKEE RESORT...

AND SURROUNDING COMMUNITIES.

THESE STORMS WILL MOVE ACROSS HIGHWAY 1...KROME AVENUE...AND CARD
SOUND ROAD IN SOUTHERN DADE COUNTY.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.

LAT...LON 2563 8027 2560 8031 2559 8030 2554 8030
      2550 8033 2544 8031 2540 8032 2539 8030
      2533 8034 2533 8035 2529 8038 2557 8080
      2587 8055 2569 8025
TIME...MOT...LOC 1458Z 126DEG 35KT 2561 8029 2544 8039

GS
Special weather statement, Aug 18, 11:24 AM EDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1124 AM EDT MON AUG 18 2008

FLZ067-068-168-172-181615-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
COASTAL PALM BEACH COUNTY FL-COASTAL BROWARD COUNTY FL-
1124 AM EDT MON AUG 18 2008

...STRONG THUNDERSTORM MOVING ONSHORE NORTHERN BROWARD AND SOUTHERN
PALM BEACH COUNTIES...

AT 1124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DELRAY BEACH...MOVING NORTHWEST AT 31 MPH.

THIS STORM WILL AFFECT...

BOCA WEST...
DELRAY BEACH...
VILLAGE OF GOLF...
ABERDEEN...
FLORIDA GARDENS...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

ALSO...THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES. A WEAK TORNADO COULD FORM AT ANY TIME.

LAT...LON 2654 8004 2649 8005 2645 8005 2643 8006
      2639 8006 2638 8007 2631 8007 2631 8008
      2639 8023 2667 8052 2666 8005 2655 8004
TIME...MOT...LOC 1524Z 138DEG 27KT 2643 8006

GS
Special weather statement, Aug 18, 12:11 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1211 PM EDT MON AUG 18 2008

FLZ071-073-181645-
INLAND BROWARD COUNTY FL-INLAND MIAMI-DADE FL-
1211 PM EDT MON AUG 18 2008

...STRONG THUNDERSTORM MOVING ACROSS INTERIOR MIAMI-DADE...

AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MICCOSUKEE RESORT...MOVING NORTHWEST AT 30
MPH.

THIS STORM WILL AFFECT...

  RURAL NORTHERN MIAMI-DADE COUNTY
  RURAL SOUTHERN BROWARD COUNTY

AND SURROUNDING COMMUNITIES.

THIS STORM IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR TORNADOES.
POSSIBLE FUNNEL CLOUDS HAVE BEEN REPORTED WITH THIS STORM AND A WEAK
TORNADO MAY FORM AT ANY TIME.

ADDITIONALLY...WIND GUSTS UP TO 45 MPH ARE POSSIBLE EVEN IN ABSENCE
OF A TORNADO.

LAT...LON 2574 8050 2594 8079 2598 8069 2598 8055
      2579 8042
TIME...MOT...LOC 1611Z 140DEG 26KT 2580 8049

GS
Special weather statement, Aug 18, 1:25 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
125 PM EDT MON AUG 18 2008

FLZ071-073-074-173-181815-
INLAND BROWARD COUNTY FL-METROPOLITAN MIAMI DADE FL-INLAND MIAMI-
DADE FL-COASTAL MIAMI-DADE COUNTY FL-
125 PM EDT MON AUG 18 2008

...STRONG THUNDERSTORMS MOVING ACROSS CENTRAL MIAMI-DADE...

AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PINECREST TO
GOULDS...MOVING NORTHWEST AT 35 MPH.

THESE STORMS WILL AFFECT...

SOUTH MIAMI...
CORAL WAY VILLAGE...
VIRGINIA GARDENS...
DORAL...
MEDLEY...
INTERSECTION KROME AND U.S. 27...

AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACT WILL BE GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN
DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL
OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES.

THESE STORMS ARE IN AN ENVIRONMENT FAVORABLE FOR TORNADOES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING
FOR SOUTHERN FLORIDA.

LAT...LON 2568 8017 2569 8019 2572 8018 2573 8022
      2572 8024 2570 8024 2569 8025 2563 8027
      2560 8031 2559 8030 2547 8046 2588 8082
      2603 8050 2590 8038 2569 8016
TIME...MOT...LOC 1725Z 140DEG 30KT 2571 8030 2560 8045

GS

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 17, 8:02 PM EDTSpecial Marine WarningMFL28 min
Aug 17, 8:32 PM EDTSpecial Marine WarningMFL28 min
Aug 18, 2:15 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe75 min
Aug 18, 2:30 AM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more42 hr
Aug 18, 3:30 AM EDTSpecial Weather StatementMFLMiami-Dade, Monroe75 min
Aug 18, 6:19 AM EDTInland Tropical Storm WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Palm Beach43 hr
Aug 18, 6:19 AM EDTTropical Storm WarningMFL43 hr
Aug 18, 6:19 AM EDTTropical Storm WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach36 hr
Aug 18, 6:43 AM EDTSpecial Marine WarningMFL47 min
Aug 18, 8:36 AM EDTSpecial Marine WarningMFL24 min
Aug 18, 8:42 AM EDTSpecial Weather StatementMFLBroward48 min
Aug 18, 8:58 AM EDTSpecial Marine WarningMFL32 min
Aug 18, 9:08 AM EDTSpecial Weather StatementMFLMiami-Dade52 min
Aug 18, 9:17 AM EDTTornado WarningMFLMiami-Dade28 min
Aug 18, 9:23 AM EDTSpecial Marine WarningMFL67 min
Aug 18, 10:17 AM EDTSpecial Weather StatementMFLPalm Beach28 min
Aug 18, 10:43 AM EDTSpecial Marine WarningMFL32 min
Aug 18, 10:58 AM EDTSpecial Weather StatementMFLMiami-Dade32 min
Aug 18, 11:05 AM EDTSpecial Marine WarningMFL25 min
Aug 18, 11:24 AM EDTSpecial Weather StatementMFLPalm Beach51 min
Aug 18, 11:52 AM EDTHurricane WarningMFL18 hr
Aug 18, 11:52 AM EDTHurricane WarningMFLCollier, Monroe18 hr
Aug 18, 12:11 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Aug 18, 2:25 PM EDTSpecial Marine WarningMFL65 min
Aug 18, 3:01 PM EDTTornado WarningMFLMiami-Dade29 min
Aug 18, 3:42 PM EDTSpecial Marine WarningMFL33 min
Aug 18, 4:13 PM EDTSpecial Marine WarningMFL92 min
Aug 18, 4:24 PM EDTSpecial Marine WarningMFL36 min
Aug 18, 4:40 PM EDTTornado WarningMFLBroward, Collier, Miami-Dade20 min
Aug 18, 4:43 PM EDTSpecial Marine WarningMFL47 min
Aug 18, 5:23 PM EDTSpecial Marine WarningMFL37 min
Aug 18, 5:23 PM EDTTornado WarningMFLPalm Beach22 min
Aug 18, 5:34 PM EDTSpecial Marine WarningMFL86 min
Aug 18, 5:45 PM EDTTornado WarningMFLBroward15 min
Aug 18, 6:12 PM EDTSpecial Marine WarningMFL63 min
Aug 18, 7:22 PM EDTSpecial Marine WarningMFL53 min

Nearby

Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.